Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Vitali-Hahn-Saks type theorems


Author: Barbara Faires
Journal: Bull. Amer. Math. Soc. 80 (1974), 670-674
MSC (1970): Primary 46G99; Secondary 28A60
DOI: https://doi.org/10.1090/S0002-9904-1974-13541-X
MathSciNet review: 0377509
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Amir and J. Lindenstrauss, The structure of weakly compact sets in Banach spaces, Ann. of Math. (2) 88 (1968), 35–46. MR 0228983, https://doi.org/10.2307/1970554
  • 2. James K. Brooks and Robert S. Jewett, On finitely additive vector measures, Proc. Nat. Acad. Sci. U.S.A. 67 (1970), 1294–1298. MR 0269802
  • 3. J. Diestel, Applications of weak compactness and bases to vector measures and vectorial integration, Rev. Roumaine Math. Pures Appl. 18 (1973), 211–224. MR 0317042
  • 4. J. Diestel, Grothendieck spaces and vector measures, Vector and operator valued measures and applications (Proc. Sympos., Alta, Utah, 1972) Academic Press, New York, 1973, pp. 97–108. MR 0338774
  • 5. L. Drewnowski, On control submeasures and measures, Studia Math. 50 (1974), 203–224. MR 0352394
  • 6. L. Drewnowski, Decompositions of set functions, Studia Math. 48 (1973), 23–48. MR 0335738
  • 7. L. Drewnowski, Topological rings of sets, continuous set functions, integration. I, II, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 269–276; ibid. 20 (1972), 277–286 (English, with Russian summary). MR 0306432
  • 8. L. Drewnowski, Topological rings of sets, continuous set functions, integration. I, II, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 269–276; ibid. 20 (1972), 277–286 (English, with Russian summary). MR 0306432
  • 9. L. Drewnowski, Topological rings of sets, continuous set functions, integration. III, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 439–445 (English, with Russian summary). MR 0316653
  • 10. Barbara Faires, Grothendieck spaces and vector measures, Ph.D. Dissertation, Kent State University, Kent, Ohio, August, 1974.
  • 11. I. Labuda, Sur quelques généralisations des théorèmes de Nikodym et de Vitali-Hahn-Saks, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 447–456 (French, with English and Russian summaries). MR 0340538
  • 12. I. Labuda, Sur le théorème de Bartle-Dunford-Schwartz, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 549–553 (French, with Englsh and Russian summaries). MR 0316671
  • 13. G. L. Seever, Measures on 𝐹-spaces, Trans. Amer. Math. Soc. 133 (1968), 267–280. MR 0226386, https://doi.org/10.1090/S0002-9947-1968-0226386-5
  • 14. J. J. Uhl Jr., Extensions and decompositions of vector measures, J. London Math. Soc. (2) 3 (1971), 672–676. MR 0286974, https://doi.org/10.1112/jlms/s2-3.4.672

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G99, 28A60

Retrieve articles in all journals with MSC (1970): 46G99, 28A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13541-X